# SDR DL73E970444

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N377DL
- Make and model: Boeing 737247
- Aircraft serial: 23604
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Low Oil
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: H
- Precautionary procedure: C, D

## Discrepancy

DURING INITIAL ENGINE RUN-UP FOR TAKEOFF, NR 1 GEN BUS OFF LIGHT ILLUMINATED WITH ASSOCIATED LOSS OF ELECTRICAL POWER. SERVICED NR 1 CSD WITH 2 PINTS OF OIL, RAN NR 1 ENGINE AND CHECKED FOR LEAKS, NONE FOUND.  NR 1 GEN OPS OK.
